Finite locally generalized quadrangles with affine planes

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)


We classify all finite connected partial linear spaces containing a setAof subspaces isomorphic to an affine plane, such that the lines and affine planes inAon a fixed but arbitrary point form a generalized quadrangle. It appears that these spaces are standard quotients of affine polar spaces of rank 3.
Original languageEnglish
Pages (from-to)439-453
Number of pages15
JournalEuropean Journal of Combinatorics
Issue number6
Publication statusPublished - 1992


Dive into the research topics of 'Finite locally generalized quadrangles with affine planes'. Together they form a unique fingerprint.

Cite this